# SDR 2008UALA02634

- Difficulty date: May 5, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 34,438 hours, 13,190 cycles
- Engine: Iae V2522A5
- System (JASC): 5220 · Emergency Exits
- Part: Pin
- Condition: Sheared
- Location: Left Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXIT NOT ARMED.  FOUND ROLL PIN HOLDING DISARM PIN SHEARED.  REPLACED PIN AND REPLACED DOOR.
